Alert archive / Florida / Special Weather Statements in 2011

Special Weather Statement, NWS Melbourne, FL

October 18, 2011Martin County, Florida

NWS Melbourne, FL issued this special weather statement at Oct 18, 2011, 3:32 AM EDT for Martin County, Florida. It was in force for 88 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 18, 2011, 3:32 AM EDT (07:32 UTC)
Expired
Oct 18, 2011, 5:00 AM EDT
In force
88 min
Issued by
NWS Melbourne, FL

County Martin County, FL

The radar

The Melbourne radar (KMLB), 121 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 7.5 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2011-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 280 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2011-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
280 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
654 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

360 
WWUS82 KMLB 180732
SPSMLB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
332 AM EDT TUE OCT 18 2011

FLZ064-180900-
MARTIN-
332 AM EDT TUE OCT 18 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 50 MPH OVER EASTERN MARTIN COUNTY...

* UNTIL 500 AM EDT.

AT 331 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG SHOWER CAPABLE OF PRODUCING STRONG WIND GUSTS OVER HOBE 
SOUND BEACH...MOVING NORTH AT 10 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE JONATHAN DICKINSON STATE PARK...JOHNATHAN DICKINSON STATE
PARK...JUPITER ISLAND AND PORT SALERNO.

ADDITIONAL SHOWERS WITH STRONG WINDS WILL MOVE UP THE EASTERN MARTIN 
COUNTY COAST OVER THE NEXT FEW HOURS. 

THE PRIMARY THREAT WILL BE GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN 
CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE 
POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. 
SEEK SHELTER INDOORS UNTIL THE STORM PASSES.

LAT...LON 2696 8021 2725 8029 2726 8028 2726 8022
      2727 8020 2724 8017 2723 8018 2721 8015
      2716 8015 2701 8008 2697 8008 2697 8014
      2695 8015 2695 8017
TIME...MOT...LOC 0731Z 167DEG 9KT 2710 8014

$$


MOSES

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Oct 17, 9:45 PM EDT, 5 hours 47 minutes earlier.

Area forecast discussion, Oct 17, 9:45 PM EDT, 5 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
945 PM EDT MON OCT 17 2011

.DISCUSSION...

...RAINFALL WILL BECOME WIDESPREAD TONIGHT AND TUESDAY WITH LOCALLY
HEAVY RAINFALL POSSIBLE...

...POTENTIAL FOR TORNADOES FROM LATE TUESDAY INTO TUESDAY NIGHT...

CURRENT...SFC OBS AND ANALYSIS PLACE A 1003MB LOW JUST NORTH OF THE
YUCATAN PENINSULA. SMALL VORTEX SEEN EARLIER IN THIS GENERAL
LOCATION HAS BECOME OBSCURED BY DEBRIS CLOUDS. THE MAIN AREA OF
CONVECTION IS CURRENTLY DISPLACED ABOUT 200-300 MILES TO THE
NORTHEAST OF THE LOW CTR (NORTH OF WRN CUBA) OWING TO ROUGHLY 20KT
OF SWRLY WIND SHEAR. WIDESPREAD MULTILAYERED CLOUDS CONTINUE TO
STREAM NEWD ACROSS CENTRAL AND SRN FLORIDA WITH FL KEYS/STRAITS AND
SRN PENINSULA. STRATIFORM RAINFALL WITH SOME EMBEDDED CONVECTIVE
CELLS HAVE MAINLY BEEN CONFINED TO THE KEYS/STRAITS AND SOUTHERN FL
BUT RECENTLY A FEW SHOWERS HAVE POPPED UP FARTHER NORTH ACROSS ECFL.
THE STRATIFORM RAIN MADE A BRIEF PUSH INTO OKEECHOBEE AND MARTIN COS
EARLIER THIS AFTERNOON...BUT HAS SINCE ERODED AT ITS NORTHERN EDGE.

FAR TO THE NW...A FAIRLY POTENT SHORT WAVE TROUGH IS DROPPING SEWD
FROM THE INTERMOUNTAIN REGION INTO NW AND NORTH CTRL TEXAS...AND
THIS WILL BE THE FEATURE RESPONSIBLE FOR EJECTING THE YUCATAN LOW
OUT TO THE NE AND ACROSS FL ON TUE-TUE NIGHT.

FCST...UNFOLDING WX SCENARIO BEARS SOME SIMILARITIES TO THE DEC 2007
"GHOST OF OLGA" EVENT. SHORT WAVE TROUGH WILL CONTINUE TO DIG SEWD
TONIGHT/TUE...WHICH WILL CAUSE THE ZONAL MID/UPR FLOW IN PLACE OVER
THE SOUTHERN CONUS TO BACK TO SW ALONG THE GULF GOAST AND NRN GOMEX.
AS IT DOES...LOW PRES WILL LIFT OUT NNE/NE INTO THE ERN GOMEX TUE
AND EVENTUALLY ACROSS FL TUE NIGHT BEFORE MERGING WITH A STRENGTHEN
DEEP LAYER NRN STREAM LOW OVER THE MID ATLC STATES ON WED ALONG AND
AHEAD OF A RAPIDLY APPROACHING COLD FRONT.

GIVEN THE LOW WILL BE MOVING BENEATH DIVGT RR QUAD OF A H25 JET...
THERE SEEMS TO BE LITTLE DOUBT THAT THERE WILL BE BAROCLINICALLY
INDUCED PRESSURE FALLS/INTENSIFICATION OF THE LOW CENTER BY LATE
TOMORROW AS THE LOW MOVES TWD APALACHEE BAY...WITH CONVECTION
REMAINING DISPLACED TO THE NORTHEAST.

CWA WILL SEE INCREASING ISENTROPIC OR WAA-BASED ASCENT OVERNIGHT
AS FRONTAL BDRY DEVELOPS AND LIFTS NORTH INTO CTRL FL ACCOMPANIED
BY THICKENING CLOUDS AND STRATIFORM RAINS BECOMING WIDESPREAD ALONG
WITH SOME EMBEDDED CELLULAR CONVECTION. WITH ALL THE RAIN THE CWA
RECEIVED FROM THE OCT 7-10 EVENT...IT WILL NOT TAKE MUCH ADDITIONAL
RAINFALL TO AGGRAVATE FLOODING CONCERNS IN ST JOHNS AND KISSIMMEE
RIVER BASINS...INCLUDING NEARBY INLAND LAKE CHAINS ESPECIALLY ACROSS
OSCEOLA...BREVARD...ORANGE...SEMINOLE AND VOLUSIA COUNTIES.

EXPECT AREAL COVERAGE OF RAINFALL TUE DECREASE LATE TUE AFTERNOON AS
CWA EMERGES INTO WARM SECTOR WITH BETTER CHANCE FOR INCREASINGLY
ROBUST CELLULAR CONVECTION IN LOW CAPE/INCREASING SHEAR ENVIRONMENT
INTO TUE NIGHT. SPC SWODY2 PLACES CWA IN "SLIGHT RISK" FOR TUE-TUE
NIGHT PERIOD...RESPECTABLE 0-1KM HELICITY VALUES INCREASING FROM LATE
AFTERNOON INTO EARLY EVENING (HIGHEST NORTH/WEST) WARRANT INCREASED
AWARENESS TO THE POTENTIAL FOR SVR/TORNADIC CELLS DEVELOPING.

PERSONS IN EAST CENTRAL FLORIDA ARE ADVISED TO MONITOR STATEMENTS
...SHORT TERM FORECASTS...IMPACT WEATHER UPDATES...HAZARDOUS WEATHER
OUTLOOKS OVER THE NEXT 24 TO 36 HOURS AS THIS WEATHER EVENT UNFOLDS.
THESE PRODUCTS CAN BE REACHED AT OUR OFFICE WEB PAGE AT...

                    HTTP://WWW.SRH.NOAA.GOV/MLB

ALL-IN-ALL THE CURRENT SUITE OF FORECAST AND OUTLOOK PRODUCTS HAVE
THE SITUATION WELL-HANDLED.

&&

.AVIATION...00Z TAFS WERE SIMPLY AN UPDATE OF THE PREVIOUS PACKAGE.
PREVAILING MVFR CIGS/VSBYS IN STRATIFORM RAIN SPREADING NORTHWARD FM
05Z (KSUA) NORTHWARD TO KTIX-KSFB BY 08Z-09Z AND POINTS NORTH AFTER.
CONDS LOWERING TO PREVAILING IFR CIGS WITH EMBEDDED IFR VSBYS IN
HEAVIER RAIN SHOWERS AND A FEW TS. WIND GUSTS AOA 30KT PSBL TUE AFTN
-EVENING.

&&

.MARINE...YUCATAN LOW WILL LIFT INTO THE ERN GOMEX OVERNIGHT.
WINDS WILL VEER TO SE-SSE OVERNIGHT...THEN FRESHEN OUT OF THE SOUTH
ON TUE AS WARM FRONT PUSHES NORTH ACROSS CENTRAL FLORIDA. SUSTAINED
WINDS WILL INCREASE TO 20-30KT (STRONGEST BEYOND 20NM OFFSHORE WITH
FQT GUSTS TO GALE FORCE).

GALE WATCH HAS ALREADY BEEN ISSUED FOR OVERNIGHT TUE INTO WED...
BRACKETED BY SMALL CRAFT ADVISORIES DURING THE DAY ON TUE AND FROM
WED EVENING INTO THE OVERNIGHT. SEAS REACHING 7-10FT WITH DOMINANT
WAVE PDS AOB 8SEC.

&&

.HYDROLOGY (PREVIOUS)...A BROAD AREA OF LOW PRESSURE OVER THE GULF
OF MEXICO NORTH OF THE YUCATAN PENINSULA THIS AFTERNOON WILL DRIFT
NORTH TO NORTHEAST OVER THE GULF OF MEXICO INTO MID WEEK. MOIST
SOUTH TO SOUTHWESTERLY FLOW WILL STREAM INTO THE FLORIDA PENINSULA
TO THE EAST SIDE OF THIS LOW AS IT DRIFTS OVER THE GULF...ALLOWING
RAIN CHANCES TO INCREASE OVER EAST CENTRAL FLORIDA. TOTAL RAINFALL
AMOUNTS FROM THIS SYSTEM THROUGH WEDNESDAY ARE EXPECTED TO REACH ONE
TO THREE INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. WHILE THESE
RAINFALL ACCUMULATIONS NORMALLY WOULD NOT CAUSE TOO MUCH CONCERN...
HIGH WATER LEVELS FROM THE RECENT HEAVY RAIN EVENT WILL MEAN IT WILL
NOT TAKE MUCH ADDITIONAL RAINFALL FOR FLOODING TO OCCUR.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 2 PM TUESDAY TO 2 PM EDT THURSDAY FOR
     COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
     LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET TO
     JUPITER INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD
     COUNTY LINE TO SEBASTIAN INLET OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 2 PM TO 8 PM EDT TUESDAY FOR WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
     NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20
     TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

     GALE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON FOR
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
     TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
     INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
     COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 4 PM WEDNESDAY TO 2 PM EDT THURSDAY
     FOR WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
     LINE 20 TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO
     JUPITER INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA
     BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

FCST/AVIATION...CRISTALDI
RADAR/IMPACT WX.....SHARP
HMT/HYDROLOGY...DEITZMANN
Hazardous weather outlook, Oct 17, 10:45 PM EDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1045 PM EDT MON OCT 17 2011

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-180945-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1045 PM EDT MON OCT 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...OVERNIGHT.

.THUNDERSTORM IMPACT...
A LOW PRESSURE SYSTEM LOCATED NEAR THE NORTH COAST OF THE YUCATAN
PENINSULA LATE THIS EVENING WAS PRODUCING A DISORGANIZED AREA OF
SHOWERS AND THUNDERSTORMS OUT OVER THE SOUTHEASTERN GULF OF
MEXICO. THIS LOW PRESSURE SYSTEM WILL INTENSIFY AND RELOCATE
TOWARD THE NORTHEAST GULF OF MEXICO JUST WEST OF THE FLORIDA
PENINSULA BY MID DAY TUESDAY.

SITUATIONS SUCH AS THESE TEND TO INCREASE THE LIKELIHOOD OF
SEVERE WEATHER FOR CENTRAL FLORIDA...BRINGING A THREAT FOR
ROTATING SEVERE STORMS AND ISOLATED TORNADOES. ALSO...RAIN CHANCES
WILL APPRECIABLY INCREASE FOR TUESDAY...WITH SOME HEAVY RAIN
POSSIBLE. AS THE LOCAL ATMOSPHERE BECOMES BETTER CONDITIONED...WIND
FIELDS WILL BEGIN TO SHARPEN FROM THE SOUTHEAST OVERNIGHT.
ELEVATED RAIN CHANCES AND SEVERE STORM POTENTIAL WILL INCREASE
FROM SOUTH TO NORTH WITH PARTS OF THE TREASURE COAST AND LOCATIONS
NEAR LAKE OKEECHOBEE BEING THE FIRST TO REALIZE THE THREAT...
EVEN BY THE EARLY MORNING HOURS.

THERE IS A LIMITED THREAT OF TORNADOES...LANDFALLING WATERSPOUTS...
AND LOCALIZED SEVERE WIND OVERNIGHT. HOWEVER...THE THREAT WILL
INCREASE INTO TUESDAY.

.FLOOD IMPACT...
LOCALLY HEAVY RAIN WILL OCCUR FROM AN INCREASING NUMBER OF SHOWERS
AND ISOLATED THUNDERSTORMS DURING THE OVERNIGHT. MOVEMENT WILL BE
NORTHWEST AT 10 TO 15 MPH...BUT SEVERAL MAY TEND TO MOVE ACROSS
THE SAME AREAS. PARTS OF EAST CENTRAL FLORIDA ARE STILL SENSITIVE
TO HEAVY RAIN GIVEN RECENT GENEROUS TOTALS. THIS IS ESPECIALLY
TRUE FOR PARTS OF OSCEOLA COUNTY AND THE KISSIMMEE RIVER
BASIN...AS WELL AS PARTS OF THE SAINT JOHNS RIVER BASIN. TOTALS
NEAR AN INCH TO AN INCH AND A HALF ARE POSSIBLE OVERNIGHT IN A FEW
PLACES...PARTICULARLY NEAR THE EAST COAST. WIDESPREAD RAIN WITH
EMBEDDED SHOWERS AND THUNDERSTORMS IS EXPECTED TO OVERTAKE CENTRAL
FLORIDA DURING THE LATE OVERNIGHT AND INTO TUESDAY.

THERE IS A LOW BUT NOTEWORTHY THREAT FOR FLOODING OVERNIGHT...WITH
A MODERATE THREAT OVER PARTS OF OSCEOLA COUNTY INTO TUESDAY.

.MARINE THUNDERSTORM GUST IMPACT...
AN INCREASE IN STORM COVERAGE IS EXPECTED OVERNIGHT ACROSS THE
ATLANTIC WATERS. A FEW STORMS OR SQUALLS MAY BECOME STRONG AND
PRODUCE WIND GUSTS TO 35 KNOTS. THE OVERNIGHT THREAT IS MODERATE.

.WATERSPOUT IMPACT...
CONDITIONS WILL BECOME INCREASINGLY SUPPORTIVE FOR A FEW ROTATING
STORMS OVERNIGHT AND BY EARLY MORNING OVER THE NEARSHORE ATLANTIC
WATERS. THE OVERNIGHT THREAT IS SLOW BUT NOTEWORTHY...BUT WILL
INCREASE INTO TUESDAY.

.WIND AND SEA IMPACT...
SEA CONDITIONS ARE SUCH THAT SMALL CRAFT SHOULD EXERCISE CAUTION.
SEAS WILL BE 3 TO 6 FEET OVERNIGHT DRIVEN BY SOUTHEAST WINDS 10 TO
15 KNOTS. CONDITIONS WILL FURTHER DETERIORATE INTO TUESDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A LOW PRESSURE CENTER IS FORECAST TO LIFT NORTHEAST FROM NEAR THE
YUCATAN PENINSULA TOWARDS THE FLORIDA BIG BEND REGION BY TUESDAY
NIGHT. THIS WILL BRING A POTENTIAL FOR STRONG TO SEVERE STORMS
TUESDAY INTO EARLY WEDNESDAY. A FEW STORMS MAY CONTAIN DAMAGING
WINDS OR ISOLATED TORNADOES. THE GREATEST CHANCE FOR ROTATING
STORMS IS EXPECTED TO BE ALONG A NORTHWARD LIFTING WARM FRONT ON
TUESDAY...AND THEN AHEAD OF A COLD FRONT TUESDAY NIGHT.

STORM TOTAL RAINFALL THROUGH EARLY WEDNESDAY IS EXPECTED TO REACH
1.5 TO 2.5 INCHES...WITH LOCALLY HIGHER AMOUNTS. WHILE THESE
RAINFALL ACCUMULATIONS NORMALLY WOULD NOT CAUSE MUCH CONCERN...HIGH
WATER LEVELS EXIST DUE TO THE RECENT RAIN EVENT. THEREFORE...SOME
LAKES...PONDS...CANALS AND RIVERS MAY EXCEED CAPACITY...AND
FLOODING COULD BE AGGRAVATED.

SOUTH TO SOUTHWEST WINDS WILL INCREASE OVER THE ATLANTIC WATERS TO
BETWEEN 20 AND 25 KNOTS TUESDAY AND TUESDAY NIGHT WITH GUSTS TO GALE
FORCE. THERE IS ALSO A POTENTIAL FOR STRONG STORMS MOVING
OFFSHORE. A STRONG COLD FRONT IS FORECAST TO CROSS THE WATERS
WEDNESDAY WITH A WIND SHIFT TO THE WEST AND NORTHWEST.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

DS/RL

In the hours before

Special weather statement, Oct 18, 3:32 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
332 AM EDT TUE OCT 18 2011

FLZ064-180900-
MARTIN-
332 AM EDT TUE OCT 18 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 50 MPH OVER EASTERN MARTIN COUNTY...

* UNTIL 500 AM EDT.

AT 331 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG SHOWER CAPABLE OF PRODUCING STRONG WIND GUSTS OVER HOBE
SOUND BEACH...MOVING NORTH AT 10 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE JONATHAN DICKINSON STATE PARK...JOHNATHAN DICKINSON STATE
PARK...JUPITER ISLAND AND PORT SALERNO.

ADDITIONAL SHOWERS WITH STRONG WINDS WILL MOVE UP THE EASTERN MARTIN
COUNTY COAST OVER THE NEXT FEW HOURS.

THE PRIMARY THREAT WILL BE GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN
CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE
POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY.
SEEK SHELTER INDOORS UNTIL THE STORM PASSES.

LAT...LON 2696 8021 2725 8029 2726 8028 2726 8022
      2727 8020 2724 8017 2723 8018 2721 8015
      2716 8015 2701 8008 2697 8008 2697 8014
      2695 8015 2695 8017
TIME...MOT...LOC 0731Z 167DEG 9KT 2710 8014

MOSES

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 4:34 AM EDTGale WarningMLB24 hr
Oct 18, 1:13 PM EDTSpecial Marine WarningMLB92 min
Oct 18, 6:46 PM EDTSpecial Weather StatementMLBMartin, Okeechobee, Saint Lucie59 min
Oct 18, 7:34 PM EDTTornado WarningMLBMartin, Okeechobee, Saint Lucie56 min

Nearby

Special Weather Statements in Florida, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.